# SDR DALA2020070602543

- Difficulty date: July 2, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 69,249 hours, 26,298 cycles
- System (JASC): 5270 · Door Warning System
- Part: Mechanism
- Condition: Dirty
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R ARMED LIGHT NOT ILLUMINATED.  CLEANED ARMING MECHANISM AND EXERCISED SEVERAL TIMES.  OPS CK GD.
